| Catalog Number |
381434 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4.K201075; k251654 h.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that the catheter split.Injuries or adverse event: no reported issue: we had one of the below b-d381434 iv caths split this morning.Unsure if it was user error or a lot number issue.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: the reported defect could not be refuted nor confirmed in the absence of a sample.The root cause cannot be determined for an unconfirmed defect.A complaint history check was performed, and this is the 1st related complaint reported with the defect/condition of catheter defective / damaged with lot 5281148 regarding item #381434.Dhr for final lot number 5281148 has been reviewed.No quality issues or process deviation was found.A review of the applicable risk documents indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.